# SDR CALA2015123001050

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 760, BETWEEN STRINGER 8R & 9R, BELT FRAME CRACKED AT INBD RIVET.  INSTALLED FUSELAGE FRAME REPAIR.  PLACED IN DIP TO DO A VISUAL INSPECTION EVERY 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,0000 AIRFRAME CYCLES, WHICHEVER COMES FIRST IAW SRM 53-00-71 REPAIR 1.
